# SDR EIA2005089

- Difficulty date: April 4, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 102,308 hours, 24,968 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Deformed
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BS 980-1000 CREASE BEAM BETWEEN STR 4-STR 5 BEAM WEB FOUND DEFORMED.  DEFORMED WEB REPLACED PER SRM 51-30-02 AND 51-10-01.
